MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD

BIOTRONIK SE & CO. KG INVENTRA 7 VR-T DX; ICD
Model Number 399437
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Event or Problem Description
Device at eri with unexpected battery behavior.No adverse patient events were reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
Prior to the analysis of the device, the quality documents accompanying the manufacturing process for this icd were re-investigated.All production steps were performed accordingly, and in particular the final acceptance test proved the device functions to be as specified.The device interrogation revealed the eos battery status, detected after explantation of the device on (b)(6), 2021.The device was implanted for about 63 months.In order to obtain further insights, the icd was opened and the inner assembly was inspected.The visual inspection showed no anomalies.The overall current consumption of the electronic module was verified by direct measurement and proved to be normal and as expected.There was no indication of a malfunction of the electronic module.Battery voltage measurement confirmed a depleted battery, which could be attributed to an increased internal self-depletion within the battery.Please note that this icd is affected by the field safety corrective action, bio-lqc, initiated in march 2021.

Brand Name
INVENTRA 7 VR-T DX
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12478370
Report Number1028232-2021-05137
Device Sequence Number3349990
Product Code LWS
UDI-Device Identifier04035479136321
UDI-Public04035479136321
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2016
Device Model Number399437
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2021
Supplement Date Received by Manufacturer12/03/2021
Initial Report FDA Received Date09/15/2021
Supplement Report FDA Received Date12/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age82 YR
Patient SexUnknown